# SDR AALA20160520012

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 79,097 hours, 42,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 26285
- Condition: Discharged
- Location: Cabin
- Part time: 48,896 hours, 23,485 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  NUMEROUS CEILING MOUNTED EMER LIGHT ARE INOPERATIVE.  R & R  EMERGENCY LIGHT BATTERY ASSEMBLIES AT LOCATIONS B5-102, B5-104 AND B5-106 IAW AMM 33-53-00/401. ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-53-00. SYSTEM CHECKS NORMAL. SEE ALSO AALA20160520004 AND AALA20160520013.
